# SDR DALA2023061204747

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 109,420 hours, 16,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 DOOR 1R - SLIDE/RAFTARMED POP UP PLACARD NOT ATTACHED. CORRECTIVE ACTION: FOUND POP UP PLACARD DETACHED FROM MOUNT. REINSTALLED POP UP PLACARD AS REQ'D. OK FOR SVC (2807061)
